# SDR CA110509006

- Difficulty date: May 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,776 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ATC ADVISED FLIGHT DISPATCH THAT THE FLIGHT WAS INBD WITH A FLAP/SLAT FAIL. CREW CALLED TO REPORT THAT ON FINAL FOR RWY 24R, DURING NORMAL FLAP SELECTION, EICAS MSG. CREW ELECTED TO GO-AROUND, QRH COMPLETED, AND RETURNED TO LAND.  NO OTHER ABNORMAL REPORTED.  BOTH SLAT HARNESSES ON RT WING REPLACED IAW AMM 27-83-07. CHECKED SERVICEABLE.
